MAUDE Adverse Event Report: COOK INC PERFORMER INTRODUCER; DYB INTRODUCER, CATHETER

COOK INC PERFORMER INTRODUCER; DYB INTRODUCER, CATHETER
Model Number G07417
Medical Device Problem Codes Crack (1135); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported, during a "prium surgery in utero" and insertion of introducers, a performer introducer cracked.The customer reported "insufficient sliding of the gripper in the introducer, difficult insertion with snagging, resistance to passage, and obstruction of progress." reportedly, the introducer cracked due to mechanical stress applied by the user.Another introducer from an unknown lot was used to complete the procedure.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures or experience any adverse effects due to this event.
 
Additional Manufacturer Narrative
E1: phone = (b)(6).H3: device evaluation anticipated but not yet begun.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Additional Manufacturer Narrative
Summary of event: as reported, during a "prium surgery in utero" and insertion of introducers, a performer introducer cracked.The customer reported "insufficient sliding of the gripper in the introducer, difficult insertion with snagging, resistance to passage, and obstruction of progress." reportedly, the introducer cracked due to mechanical stress applied by the user.Another introducer from an unknown lot was used to complete the procedure.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures or experience any adverse effects due to this event.Additional information was received 03mar2026.The device was used as a trocar through the uterine wall, through which neonatal and premature laparoscopy instruments are handled.There were no issues encountered during sheath insertion; however, instruments were difficult to mobilize in the ¿duct¿, and the device was ¿too strong¿ to mobilize instruments correctly.A ¿nsp¿ wire was used during the procedure.On preliminary review of the returned device, separation of the check-flo valve assembly was noted.Corrected information: h6 (annex a) additional information: a3, b5.Investigation evaluation: reviews of the complaint history, device history record (dhr), instructions for use (ifu), and quality control procedures were conducted during the investigation.A visual inspection of the complaint device was also conducted.The complaint device was returned to cook for investigation.The sheath tubing was separating from the check-flo as it exited the hub.No cracks were noted.The sheath tip was slightly out of round.A document-based investigation evaluation was performed.A review of the device history record and complaint history found no relevant discrepancies or additional relevant complaints on the final or sub-assembly lots.The product ifu states ¿performer introducers and guiding sheaths are intended to introduce therapeutic or diagnostic devices into the vasculature.¿ a review of the device master record (dmr) concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.The information provided upon review of the dmr, dhr, ifu, and investigation of the returned device suggests that there is evidence the device was manufactured to specification.Based on the information provided and the results of the investigation, cook has concluded that intentional off-label use contributed to this event.The customer noted that the performer introducer was used as ¿a trocar through the uterine wall¿.The ifu for the performer introducer states that the device is intended to introduce therapeutic or diagnostic devices into the vasculature.In this case, because the uterus is a muscular organ, it is possible that insertion of the performer through the uterine wall could put enough stress on the device to cause it to bend or kink in a manner that would lead to the damage noted.The risk analysis for this failure mode was reviewed, and no additional escalation was required.The appropriate personnel have been notified, and cook will continue to monitor for similar events.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
Additional information was received 03mar2026.The device was used as a trocar through the uterine wall, through which neonatal and premature laparoscopy instruments are handled.There were no issues encountered during sheath insertion; however, instruments were difficult to mobilize in the ¿duct¿, and the device was ¿too strong¿ to mobilize instruments correctly.A ¿nsp¿ wire was used during the procedure.

Brand Name
PERFORMER INTRODUCER
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key23777997
Report Number1820334-2025-01537
Device Sequence Number10083913
Product Code DYB
UDI-Device Identifier00827002074170
UDI-Public(01)00827002074170(17)280708(10)16684853
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K171999
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG07417
Device Catalogue NumberRCF-10.0-38-J
Device Lot Number16684853
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2025
Supplement Date Received by Manufacturer03/03/2026
Initial Report FDA Received Date12/11/2025
Supplement Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RCF-10.0-38-J LOT 15485263
Patient SexFemale